# SDR AALA202111295713

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737*
- Aircraft serial: 33322
- Aircraft time: 25,335 hours, 10,561 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS ON BOTTOM. ADJUSTED DOOR THRESHOLD.
